Volume 9, February 2003
|Page(s)||563 - 578|
|Published online||15 September 2003|
Boundary stabilization of Maxwell's equations with space-time variable coefficients
Université de Valenciennes et du Hainaut Cambrésis
MACS, Institut des Sciences et Techniques de Valenciennes,
59313 Valenciennes Cedex 9, France; email@example.com.
2 Dipartimento di Metodi e Modelli Matematici per le Scienze Applicate, Università di Roma “La Sapienza”, Via A. Scarpa 16, 00161 Roma, Italy; firstname.lastname@example.org.
We consider the stabilization of Maxwell's equations with space-time variable coefficients in a bounded region with a smooth boundary by means of linear or nonlinear Silver–Müller boundary condition. This is based on some stability estimates that are obtained using the “standard" identity with multiplier and appropriate properties of the feedback. We deduce an explicit decay rate of the energy, for instance exponential, polynomial or logarithmic decays are available for appropriate feedbacks.
Mathematics Subject Classification: 93D15 / 93B05 / 93C20
Key words: Maxwell's system / boundary stabilization.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.